Pacific Journal of Mathematics

Regularized distance and its applications.

Gary M. Lieberman

Article information

Source
Pacific J. Math., Volume 117, Number 2 (1985), 329-352.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706786

Mathematical Reviews number (MathSciNet)
MR779924

Zentralblatt MATH identifier
0561.35036

Subjects
Primary: 35J15: Second-order elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35K10: Second-order parabolic equations

Citation

Lieberman, Gary M. Regularized distance and its applications. Pacific J. Math. 117 (1985), no. 2, 329--352. https://projecteuclid.org/euclid.pjm/1102706786


Export citation

References

  • [I] W. H. Fleming, Functions of Several Variables, 2nd ed., Springer-Verlag, Berlin, 1977.
  • [2] L. E. Fraenkel, On the regualarity of the boundary in the theory of Sobolev spaces, Proc. London Math. So,(3) 39 (1979), 385-427.
  • [3] D. Gilbarg and L. Hrmander, Intermediate Schauder estimates, Arch. Rational Mech. Anal., 74 (1980), 297-318.
  • [4] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer-Verlag,Berlin, 1983.
  • [5] E. Giusti, Boundary behavior of non-parametric minimal surfaces, Indiana Univ. Math. J., 22 (1972), 435-444.
  • [6] E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc,3 (1952), 791-793.
  • [7] L. I. Kamynin, Smoothness of heat potentials. I. Heat potentials on a surface of type l/?)/2> Differential Equations, 1 (1965), 613-647.
  • [8] L. I. Kamynin and B. N. Khimchenko, The maximum principle for an elliptic-para- bolic equation of the second order, Siberian Math. J., 13 (1972), 533-545.
  • [9] L. I. Kamynin and B. N. Khimchenko, A nalogs of Giraud9s theorem for a second-orderparabolic equation, Siberian Math. J., 14 (1973), 59-66.
  • [10] L. I. Kamynin and B. N. Khimchenko, Theprinciple of the maximum and boundary Lipschitz boundsfor the solution of a second order elliptic parabolic equation, Siberian Math. J., 15 (1974), 242-260.
  • [II] L. I. Kamynin and B. N. Khimchenko, The maximum principle and local Lipschitz estimates near the lateral boundary for solutions of second order parabolic equations, Siberian Math. J., 16 (1975), 897-909.
  • [12] L. I. Kamynin and B. N. Khimchenko, Development of Aleksandrov's theory of the isotropicstrict extremum principle, Differential Equations, 16 (1980),181-189.
  • [13] L. I. Kamynin and B. N. Khimchenko, Theorems of Giraud type for second order parabolic equations with admit degeneration, Siberian Math. I , 21 (1981), 535-551.
  • [14] S. G. Krantz and H. R. Parks, Distance to Ck hypersurfaces, J. Differential Equa- tions, 40 (1981),116-120.
  • [15] A. Kufner, Weighted Sobolev Spaces, Teubner-Texte, Leipzig,1980.
  • [16] O. A. Ladyzenskaja, V. A. Solonnikov,and N. N. Uraceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc, Providence, R. I.,1968.
  • [17] S. R. Lay, Convex Sets and TheirApplications, Wiley-Interscience, New York, 1982.
  • [18] G. M. Lieberman, The quasilinear Dirichlet problem with decreased regularity at the boundary, Comm. Partial Differential Equations, 6 (1981), 437-497.
  • [19] G. M. Lieberman, The Dirichlet problem for quasilinear elliptic equations with Holder continuous boundary values, Arch. Rational Mech. Anal., 79 (1982), 305-323.
  • [20] G. G. Lorentz, Approximation of Functions, Holt, Reinhart, and Winston, New York, 1966.
  • [21] N. S. Nadirasvili, A lemma on the inner derivative and the uniqueness of the solution of the second boundary value problem for second order elliptic equations, Soviet Math. Doklady, 24 (1981), 598-601.
  • [22] J. Necas, Sur une methode pour resondre les equations aux derives partielles du type elliptique, voisine de la variationelle, Ann. Scuola Norm. Sup. Pisa, (3) 16 (1962), 305-326.
  • [23] J. Serrin, The problem of Dirichlet for quasilinear equations with many independent variables, Philos. Trans. Roy. Soc.London, Ser. A, 264 (1969),413-496.
  • [24] H. Triebel,Interpolation Theory, Function Spaces, Differential Operators, North-Hol- land, New York, Oxford,1978.
  • [25] R. Vyborny, On certain extensions of the maximum principle, in Differential Equations and their Applications (Proc. Conf. Prague, 1962) Publ. House Czeckoslavak Acad. Sci., Prague; Academic Press, New York, 1963: 223-228.